Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 8, NWS Omaha, NE

May 29, 2008Butler County, Seward County, Nebraska

NWS Omaha, NE issued this tornado warning at May 29, 2008, 7:39 PM CDT for Butler County, Seward County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2008, 7:39 PM CDT (00:39 UTC)
Expired
May 29, 2008, 8:30 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Butler County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:00 PM CDTTORNADO3 E Beaver Crossing, NEBRIEF TOUCHDOWN RELAYED BY COMMUNICATION CENTER IN SEWARD COUNTY.
May 29, 8:07 PM CDTTSTM WND GST 60David City, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 6:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3876 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3876 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
6.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 300039
TOROAX
NEC023-159-300130-
/O.NEW.KOAX.TO.W.0008.080530T0039Z-080530T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
739 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  BUTLER COUNTY IN EAST CENTRAL NEBRASKA...
  SEWARD COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 830 PM CDT.

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 10 MILES WEST OF UTICA...OR
  NEAR YORK...MOVING EAST AT 49 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UTICA...BEAVER CROSSING...RISING CITY...STAPLEHURST...ULYSSES...
  MILFORD...SEWARD...BEE...DAVID CITY...GARLAND...PLEASANT DALE...
  DWIGHT AND BRAINARD...

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 366 AND 382.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

THE COMBINATION OF RAIN AND DARKNESS MAY OBSCURE THIS TORNADO. TAKE
COVER NOW IF YOU WAIT TO SEE THE TORNADO OR WAIT TO HEAR IT
COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. GO TO THE LOWEST
LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES IN CENTRAL NEBRASKA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737
TIME...MOT...LOC 0039Z 255DEG 42KT 4092 9751

$$

MAYES
3 follow-up statements
000 
WWUS53 KOAX 300050
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
750 PM CDT THU MAY 29 2008

NEC023-159-300130-
/O.CON.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/
BUTLER NE-SEWARD NE-
750 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEWARD
AND BUTLER COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR UTICA...OR 12 MILES NORTHEAST
OF YORK...MOVING EAST AT 48 MPH.

LOCATIONS IMPACTED INCLUDE...GOEHNER...SURPRISE...TAMORA...RISING
CITY...STAPLEHURST...ULYSSES...MILFORD...SEWARD...GARRISON...BEE...
DAVID CITY...PLEASANT DALE...GARLAND...DWIGHT...BRAINARD...BRUNO AND
ABIE.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 366 AND 382.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737
TIME...MOT...LOC 0050Z 255DEG 42KT 4095 9734

$$

MAYES
000 
WWUS53 KOAX 300102
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT THU MAY 29 2008

NEC023-159-300130-
/O.CON.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/
BUTLER NE-SEWARD NE-
801 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEWARD
AND BUTLER COUNTIES...

AT 759 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 1 
MILE NORTH OF MILE MARKER 369 ON INTERSTATE 80 IN WESTERN SEWARD 
COUNTY. RADAR INDICATED THIS SEVERE STORM CAPABLE OF PRODUCING A 
TORNADO WAS LOCATED NEAR STAPLEHURST...OR 20 MILES EAST OF 
YORK...MOVING EAST AT 48 MPH.

LOCATIONS IMPACTED INCLUDE...MILFORD...SEWARD...GARRISON...BEE...
DAVID CITY...PLEASANT DALE...GARLAND...DWIGHT...BRAINARD...BRUNO AND
ABIE.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 366 AND 382.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737
TIME...MOT...LOC 0101Z 255DEG 42KT 4098 9717

$$

MAYES
000 
WWUS53 KOAX 300126
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT THU MAY 29 2008

NEC023-159-300136-
/O.EXP.KOAX.TO.W.0008.000000T0000Z-080530T0130Z/
BUTLER NE-SEWARD NE-
826 PM CDT THU MAY 29 2008

...THE TORNADO WARNING FOR SEWARD AND BUTLER COUNTIES WILL EXPIRE AT
830 PM CDT...

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 366 AND 382.

THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED
AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4118 9737 4138 9691 4077 9690 4076 9737
TIME...MOT...LOC 0126Z 255DEG 42KT 4105 9680

$$

MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 2:29 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 29, 2:29 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
229 PM CDT THU MAY 29 2008

.SHORT TERM...POTENTIAL FOR SEVERE CONVECTION AND HEAVY RAIN IS
THE PRIMARY CONCERN LATE THIS AFTERNOON AND TONIGHT. CONSIDERABLE
CLOUD COVER CONTINUES ACROSS THE FORECAST AREA AT 19Z WITH CLOUD
SHIELD BECOMING SCATTERED ACROSS CENTRAL NEBRASKA. LATEST VISIBLE
SATELLITE SHOWING NUMEROUS BANDS OF CU DEVELOPING IN THE CLEAR
AREAS OF WESTERN NEBRASKA AND EASTERN COLORADO WITH MAIN
INSTABILITY AXIS OVER CENTRAL NEBRASKA. CONVECTION IS EXPECTED TO
CONTINUE TO DEVELOP INTO CENTRAL NEBRASKA THEN MOVE INTO EASTERN
NEBRASKA AND WESTERN IOWA LATE THIS AFTERNOON AND THIS EVENING.
FLASH FLOOD WATCH ISSUED EARLIER WILL REMAIN IN EFFECT FOR ALL OF
THE CWA TONIGHT WITH NORTHERN PARTS OF THE AREA MOST IMPACTED SINCE
THEY RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING.
12Z MODELS ARE A BIT FASTER IN MOVING THE SYSTEM EAST OF THE AREA
ON FRIDAY WITH POPS OUT OF THE FORECAST BY FRIDAY MORNING AND DRY
CONDITIONS REMAINING THROUGH SATURDAY NIGHT. WARM ADVECTION
PATTERN SETS UP AGAIN ON SUNDAY WITH ANOTHER CHANCE OF SHOWERS AND
STORMS FOR THE AREA.

.LONG TERM...POPS CONTINUE FOR THE EARLY PART OF NEXT WEEK AS
MODELS BRING ANOTHER STRONG WAVE ACROSS THE NORTHERN PLAINS WITH
A COUPLE OF SURFACE BOUNDARIES ALSO INDICATED OVER THE CENTRAL PLAINS.
BY MID WEEK 12Z ECMWF AND GFS BEGIN TO DIVERGE WITH ECMWF SHOWING
ANOTHER DEEP CLOSED LOW OVER THE WESTERN CONUS COMPARED TO SHORT WAVE
ENERGY WITH THE GFS. EXTENDED FORECAST TRENDED TOWARD HPC GUIDANCE.
ANOTHER INTERESTING FEATURE THAT SHOWS UP IN BOTH MODELS IS THE
DEVELOPMENT OF A STRONG TROPICAL WAVE.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 30/18Z.

MVFR CIGS EXPECTED TO LIFT INTO VFR CIGS THROUGH 30/00Z AS
MIXING/HTG CONTINUES OVER THE REGION AS S SFC WINDS AT 15-25KTS
PERSIST. ALTHOUGH SCT SHOWERS HAVE DVLPD SW OF LNK...EXPECT MAIN
TSTM ACTIVITY TO HOLD OFF UNTIL THIS EVENING.  THINKING IS THAT
TSTMS THAT DVLP OVR SWRN/CNTRL NEBRASKA WILL MOVE ESE ACROSS ERN
NEBRASKA THRU THIS EVENING...REACHING OFK VCNTY AROUND 01Z...LNK
BY 02Z AND OMA BY 03Z.  SVR TSTMS WERE NOT INCLUDED IN TAFS ATTM DUE
TO THEIR MORE LIMITED COVERAGE...BUT SVR STORMS WILL MOST LIKELY BE
SCT ACROSS ERN NEBRASKA THIS EVENING AND FUTURE TAF FCSTS WILL
REFLECT THREATS TO INDIVIDUAL TAF SITES.  TSTM RISK COULD LAST AS
LONG AS 09-10Z AT OMA/LNK.  SFC FRONT/WIND SHIFT IS EXPECTED TO MOVE
EWD ACROSS ERN NEBR TNGT...REACHING OFK BY 30/10Z AND OMAHA BY
30/14Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
     065>068-078-088>093.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR IAZ043-055-056-069-079-080-090-091.

&&

FOBERT/CHERMOK
Hazardous weather outlook, May 29, 5:25 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
525 PM CDT THU MAY 29 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
525 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE
AIR IS OVER THE AREA.  STRONG LOW LEVEL WINDS WILL CARRY AN
ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL
TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO
NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN
WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE
LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL
THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP
OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN
NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG
INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND
DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND
TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO
POSSBILE.

LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A
LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY
RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING
AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY
NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON
EITHER RIVER.

THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS
THE COLD FRONT PUSHES STORMS TO THE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY
NIGHT OVER THE OUTLOOK AREA.

ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN
AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

POLLACK

In the hours before

Local storm report, May 29, 6:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
626 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 SW VERDEL             42.76N 98.26W
05/29/2008  E0.75 INCH       KNOX               NE   PUBLIC

&&

DEWALD
Local storm report, May 29, 6:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     9 W ST. EDWARD          41.57N 98.04W
05/29/2008  E0 MPH           BOONE              NE   EMERGENCY MNGR

0647 PM     TSTM WND GST     9 W ST. EDWARD          41.57N 98.04W
05/29/2008  E60 MPH          BOONE              NE   EMERGENCY MNGR

&&

KLEMM
Local storm report, May 29, 7:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             5 N CROFTON             42.80N 97.50W
05/29/2008  E0.88 INCH       KNOX               NE   TRAINED SPOTTER

&&

RC
Local storm report, May 29, 7:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             3 S WHITING             42.08N 96.15W
05/29/2008  E0.75 INCH       MONONA             IA   PUBLIC

&&

KLEMM
Local storm report, May 29, 7:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          1 E TURIN               42.02N 95.95W
05/29/2008                   MONONA             IA   LAW ENFORCEMENT

            REPORTED BY SHERIFF DUPUTY.

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:06 PM CDTFlash Flood WarningOAXBoone, Colfax, Madison, Platte, Stanton3 hr
May 29, 7:06 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce39 min
May 29, 7:11 PM CDTTornado WarningOAXPlatte34 min
May 29, 7:22 PM CDTSevere Thunderstorm WarningOAXCedar, Knox23 min
May 29, 7:36 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Saunders, Washington24 min
May 29, 7:47 PM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington6 hr
May 29, 7:57 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington33 min
May 29, 8:03 PM CDTTornado WarningOAXBurt, Washington27 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward24 min
May 29, 8:22 PM CDTSevere Thunderstorm WarningOAXWashington23 min
May 29, 8:44 PM CDTSevere Thunderstorm WarningOAXWashington31 min
May 29, 8:47 PM CDTSevere Thunderstorm WarningOAXBoone, Colfax, Platte28 min
May 29, 9:17 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Platte, Stanton28 min
May 29, 9:42 PM CDTHigh Wind WarningOAXCass, Lancaster, Otoe, Saline, Seward78 min
May 29, 9:57 PM CDTFlash Flood WarningOAXBoone, Colfax, Madison, Platte, Stanton5 hr
May 29, 10:11 PM CDTSevere Thunderstorm WarningOAXBurt, Washington49 min
May 29, 10:17 PM CDTTornado WarningOAXJefferson43 min
May 29, 10:52 PM CDTTornado WarningOAXGage, Jefferson, Saline38 min
May 29, 10:59 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders, Seward46 min
May 29, 11:17 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee28 min
May 29, 11:26 PM CDTFlash Flood WarningOAXGage, Jefferson, Saline3 hr
May 29, 11:41 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee, Richardson34 min
May 30, 12:07 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson38 min
May 30, 12:36 AM CDTRiver Flood WarningOAXDodge12 hr
May 30, 1:43 AM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington3 hr
May 30, 2:05 AM CDTFlash Flood WarningOAXButler, Douglas, Sarpy, Saunders3 hr
May 30, 2:59 AM CDTFlash Flood WarningOAXColfax, Platte3 hr
May 30, 3:45 AM CDTRiver Flood WarningOAXDodge18 hr
May 30, 3:49 AM CDTRiver Flood WarningOAXJefferson21 hr
May 30, 3:51 AM CDTRiver Flood WarningOAXButler21 hr
May 30, 4:48 AM CDTAreal Flood WarningOAXBoone3 hr
May 30, 5:44 AM CDTRiver Flood WarningOAXSaunders23 hr
May 30, 5:50 AM CDTRiver Flood WarningOAXPlatte34 hr
May 30, 6:38 AM CDTAreal Flood WarningOAXPlatte3 hr
May 30, 7:05 AM CDTAreal Flood WarningOAXWashington4 hr
May 30, 8:52 AM CDTRiver Flood WarningOAXAntelope12 hr
May 30, 9:00 AM CDTRiver Flood WarningOAXOtoe4 days
May 30, 9:00 AM CDTRiver Flood WarningOAXNemaha22 days
May 30, 9:00 AM CDTRiver Flood WarningOAXRichardson20 days
May 30, 9:06 AM CDTRiver Flood WarningOAXPierce47 hr
May 30, 9:25 AM CDTRiver Flood WarningOAXDodge47 hr
May 30, 10:45 AM CDTRiver Flood WarningOAXCuming29 hr
May 30, 10:45 AM CDTRiver Flood WarningOAXDouglas14 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXDodge19 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXSarpy71 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXSarpy3 days
May 30, 12:59 PM CDTRiver Flood WarningOAXDodge12 hr
May 30, 3:47 PM CDTAreal Flood WarningOAXPlatte24 hr
May 30, 3:53 PM CDTAreal Flood WarningOAXColfax12 hr
May 30, 6:50 PM CDTAreal Flood WarningOAXMadison12 hr

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.